# SDR SWIA202162326

- Difficulty date: August 18, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N614SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10051
- Aircraft time: 44,105 hours, 32,227 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION EXIST ON CIRCUMFERENTIAL JOINT INTERFACE @FS280.00-FS282.00 BETWEEN STRINGER 26R AND 26L     (C-CHECK RO 11/5/2021)    COMPLIED WITH ALL STEPS REO 670-53-21-2128 REV-- DATED 2021-09-09.  COMPLIED WITH 51-900-1002-SKY AND DWG SH670-32420 REV. E. LEAK CHECK GOOD.
